# SDR CALA2024020100274

- Difficulty date: January 28, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 100,614 hours, 24,147 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 18196915
- Part serial: AC0113
- Condition: Faulty
- Location: Le Slat
- Part time: 100,581 hours, 24,138 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: A, B

## Discrepancy

LE SLAT DISAGREE. INSPECTED INSTALLATION, AND CORRECT RIG OF LH LEADING EDGE SLAT TRANSMITTER, REF AMM 27-58-01-501, NO DEFECTS NOTED. LOCKING UNLOCK REPLACED LEFT HAND LEADING EDGE SLAT POSITION TRANSMITTER. OPS CHECK GOOD. REF. AMM 27-88-01-024-001. TRANSMITTER, LE OFF 19-2781-9-0009 0113 ON 19-2781-9-0009 3120 TRANSMITTER, LE OFF 19-2781-9-0009 0113 ON 0000 DURING TROUBLESHOOTING EXISTING FAULTS ON FSEU 1 KEPT DISPLAYING HARD FAULT OF RH AND LH SLAT TRANSMITTER WITH FAULT CODES 222 AND 223. FSEU 2 AND 3 SHOWED NO FAULTS. AFTER RPL AND RIG OF LT SLAT TRANSMITTER FSEU 1 SHOWS NO FAULTS AND FLAP SLATS OPS NORMAL WITH NO EICAS MSGS. REF FIM 27-51 FAULT TREE 805. PARTS USED: 1114686,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1114686 SN OFF 0113.
